Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking Tonact and Losar H. Having regular pain in knees. Medication side effects?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1969
Answered : 17665 Questions
Hi, I am XXXXXXX I am taking Tonact TG and Loshar H for last 14 months (One per day, each). Now there is regular pain in my knees (even I can not sit easily). Does it relates to side effects of above tablets?
Posted Wed, 11 Jul 2012 in Hypertension and Heart Disease
Answered by Dr. Ramesh M.Vachharajani 1 hour later
Hi ,

Thanks for writing in.

Tonact TG if taken for long time can cause myalgia, fatigue, leg pain, burning feet, etc.
Losar H can be cause hypokalemia (low potassium levels) which can give rise to leg cramps/pain and weakness.

Based on the details provided, I will attribute the pains to your medications especially Tonact TG.

I suggest you to report back to your treating doctor. Withdrawing from "Tonact TG" is advisable. Your doctor can check the serum potassium and creatinine phosphokinase (CPK) levels; if abnormal, he / she can make necessary changes.
It is recommended that you do these changes under supervision of your doctor.

Another thing I would like to suggest that if you are elderly then there are all the chances of having osteoarthritis of knees causing this problem. Please discuss about getting your knee checked with X-rays.

Hope, I answered your query. If you have further query or clarification, please ask.
I will be happy to help.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor